Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 108482, 7 pages
http://dx.doi.org/10.1155/2013/108482
Research Article

On an Invariant Set in the Heat Conductivity Problem with Time Lag

1National University of Uzbekistan, Tashkent 100174, Uzbekistan
2Universiti Putra Malaysia, 43400 Serdang, Malaysia

Received 5 September 2013; Accepted 20 November 2013

Academic Editor: Pavel Kurasov

Copyright © 2013 M. Tukhtasinov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Kh. G. Guseĭnov and V. N. Ushakov, “Strongly and weakly invariant sets with respect to a differential inclusion,” Doklady Akademii Nauk USSR, vol. 303, article 4, pp. 794–796, 1988. View at Google Scholar · View at MathSciNet
  2. J.-P. Aubin, “A survey of viability theory,” SIAM Journal on Control and Optimization, vol. 28, no. 4, pp. 749–788, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. B. Kurzhanski and T. F. Filippova, “On the description of the set of viable trajctories of a control system,” Differential Equations, vol. 23, no. 8, pp. 1303–1315, 1987. View at Google Scholar · View at MathSciNet
  4. A. Z. Fazilov and U. M. Ibragimov, On the Strong Invariant Sets of Linear Control System, vol. 4 of Mathematics, Informatics, and Physics, Science and Education of South Kazakhstan, 2003.
  5. G. Haddad, “Monotone trajectories of differential inclusions and functional-differential inclusions with memory,” Israel Journal of Mathematics, vol. 39, no. 1-2, pp. 83–100, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. H. Borzabadi, A. V. Kamyad, and M. H. Farahi, “Optimal control of the heat equation in an inhomogeneous body,” Journal of Applied Mathematics and Computing, vol. 15, no. 1-2, pp. 127–146, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. O. Fattorini, “The maximum principle for control systems described by linear parabolic equations,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 630–651, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. G. Islamov and Yu. V. Kogan, “The differential-difference problem of control of diffuzion process,” Vestnik Udmurtskogo Universiteta, vol. 303, no. 1, pp. 121–126, 2008. View at Google Scholar
  9. M. Tukhtasinov and U. Ibragimov, “Sets invariant under an integral constraint on controls,” Russian Mathematics, vol. 55, no. 8, pp. 59–65, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Tukhtasinov and U. Ibragimov, “Invariant sets with respect to the system with lag,” Reports of Academy of Sciences of Republic of Uzbekistan, vol. 15, article no. 6, pp. 12–15, 2011. View at Google Scholar
  11. Sh. Alimov, “On the null-controllability of the heat exchange process,” Eurasian Mathematical Journal, vol. 2, article no. 3, pp. 5–19, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Albeverio and Sh. Alimov, “On a time-optimal control problem associated with the heat exchange process,” Applied Mathematics & Optimization, vol. 57, no. 1, pp. 58–68, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. S. G. Mikhlin, Linear Partial Differential Equations, Vysshaya Shkola, Moscow, Russia, 1977. View at MathSciNet
  14. S. A. Avdonin and S. A. Ivanov, Controllability of Systems with Distributed Parameters and Families of Exponents, UMKVO, Kiev, Ukraine, 1989.